Toward the abelian root groups conjecture for special Moufang sets

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We prove that if a root group of a special Moufang set contains an element of order p ≡ 1 (mod 4) then it is abelian.

Original languageEnglish
Pages (from-to)1545-1554
Number of pages10
JournalAdvances in Mathematics
Volume223
Issue number5
DOIs
StatePublished - 20 Mar 2010

Keywords

  • Moufang set
  • Root group

Fingerprint

Dive into the research topics of 'Toward the abelian root groups conjecture for special Moufang sets'. Together they form a unique fingerprint.

Cite this